I have had a battery of tests lately. Found out I have an extra PVC, high blood pressure and now they think acute asmia. However in the last three weeks since they said I have asmia they adjusted my BP meds because I was on Topril and put me on water pills now I have been having these almost unprovoced occurances of vomiting. Sometimes I swallow and all of a sudden it seems like I have something in my throat I try to swallow and try to clear my throat and the next thing I know I'm throating up. Sometimes it also happens when I have a coughing attack. But I have been coughing since July that is why they finally decided to send me to a respiratory DR. My ox level was 66 or so after Albuteral it went to 91 in 5 min and 97 after 10 min. They have me now on Advair disk 250/50 and Albuteral inhaler my breathing has be noticably different but the vomiting is very agrivating and the doctor says his doesn't know why I'm vomiting and to keep up with the inhalers and make this better first. The inside of my mouth is almost burning and the back of my throat is red with some white spots occasionally. I am not due to go back to the doctor until March and I have already been there once with this complaint. Would I be better to go back to my MD?? I feel like I'm DR hopping and feel uncomfortable with possibly forgetting to tell each one all the changes etc going on although the lung specialist is forwarding results to the other DR. I don't know if you can help . Trying to understand whats going on thanks in advance for your possible help. Kim